MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the equipment presented an error when attempting to collect the geometry with the hd grid catheter resulting in cancellation of the procedure.The system was running version 3.1.1 and all licenses are enabled.It was attempted to restart the entire system and the catheter was replaced, but the issue persisted.The distortion graph for voxel appeared normal, and no error messages were displayed.In the end, the procedure had to be canceled due to the inability to use the equipment.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24541114
Report Number2184149-2026-00057
Device Sequence Number10474889
Product Code DQK
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number10657688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date03/07/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown